×

zbMATH — the first resource for mathematics

The conjectures on conformal transformations of Riemannian manifolds. (English) Zbl 0208.49903

MSC:
53C25 Special Riemannian manifolds (Einstein, Sasakian, etc.)
53A30 Conformal differential geometry (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] André Avez, Transformations conformes des variétés riemanniennes compactes, C. R. Acad. Sci. Paris 259 (1964), 4469 – 4472 (French). · Zbl 0136.18202
[2] Boubakar Ba, Structures presque complexes, structures conformes et dérivations, Topologie et Géométrie Différentielle, Vol. 8, Centre Nat. Recherche Sci., Paris, 1966, pp. 74 (French).
[3] A. J. Ledger and Morio Obata, Compact riemannian manifolds with essential groups of conformorphisms., Trans. Amer. Math. Soc. 150 (1970), 645 – 651. · Zbl 0208.49902
[4] Jacqueline Lelong-Ferrand, Transformations conformes et quasiconformes des variétés riemanniennes; application à la démonstration d’une conjecture de A. Lichnerowicz, C. R. Acad. Sci. Paris Sér. A-B 269 (1969), A583 – A586 (French). · Zbl 0201.09701
[5] André Lichnerowicz, Géométrie des groupes de transformations, Travaux et Recherches Mathématiques, III. Dunod, Paris, 1958 (French). · Zbl 0096.16001
[6] Tadashi Nagano, On conformal transformations of Riemannian spaces, J. Math. Soc. Japan 10 (1958), 79 – 93. · Zbl 0081.15804 · doi:10.2969/jmsj/01010079 · doi.org
[7] Morio Obata, Conformal transformations of compact Riemannian manifolds, Illinois J. Math. 6 (1962), 292 – 295. · Zbl 0107.15703
[8] Morio Obata, Certain conditions for a Riemannian manifold to be isometric with a sphere, J. Math. Soc. Japan 14 (1962), 333 – 340. · Zbl 0115.39302 · doi:10.2969/jmsj/01430333 · doi.org
[9] Morio Obata, Conformal transformations of Riemannian manifolds, J. Differential Geometry 4 (1970), 311 – 333. · Zbl 0205.52003
[10] Morio Obata, Conformally flat Riemannian manifolds admitting a one-parameter group of conformal transformations, J. Differential Geometry 4 (1970), 335 – 337. · Zbl 0205.52101
[11] Kentaro Yano and Morio Obata, Sur le groupe de transformations conformes d’une variété de Riemann dont le scalaire de courbure est constant, C. R. Acad. Sci. Paris 260 (1965), 2698 – 2700 (French). · Zbl 0137.41302
[12] Kentaro Yano and Morio Obata, Conformal changes of Riemannian metrics, J. Differential Geometry 4 (1970), 53 – 72. · Zbl 0203.54602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.